MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL GT, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL GT, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23311234S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "in stryker cdc venlo during inbound processing, it was reported that there is a hair on the product underneath the foil.".
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned and matches the alleged failure.The device inspection revealed the following: the product was received with intact packaging.The shrink foil was wrapped properly, and it looks like that the box was not opened.A hair under the overwrap foil outside the box was seen without opening the box in packed condition which confirms the reported event.Based on investigation, the root cause was attributed to be a manufacturing related issue as the package was having the hair under the overwrap shrink foil due to deficiency in one of the manufacturing processes.A former event had already triggered an nc for the current occurrence which resulted in some actions (capa).In the implemented capa, multiple actions were taken and deemed as effective.The reported device in current occurrence was manufactured prior to the actions taken.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
FEMORAL NAIL GT, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22018408
Report Number0008031020-2025-00889
Device Sequence Number9484803
Product Code HSB
UDI-Device Identifier07613327284379
UDI-Public(01)07613327284379(11)240919(17)340831(10)K1D9222
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number23311234S
Device Lot NumberK1D9222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown